Pantoprazole

Pantoprazole belongs to a class of drugs known as proton-pump inhibitors (PPI). It is used to treat heartburn, GERD, and other acidity related disorders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

Query: Hello doctor, I am on 40 mg Pantoprazole twice a day for GERD. I just took 50 mg Voltaren for a bad back and I am worried sick. I checked online and it said no drug interactions. I have not yet taken my nightly dose of Pantoprazole, should I not take it?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regular dose of Pa...  Read Full »

I wake up with a soreness in my stomach like I have been punched. Is it gastritis?

Query: Hello doctor,I have been having a soreness in my stomach like I have been punched when I wake up in the morning. I do not feel it when I touch, but I do feel it when I breathe in. When I get up and start walking around, it goes away fairly quickly. I was diagnosed with gastritis a year ago and have...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. You seem to have features of gastritis and you have not mentioned whether you were tested in the past for H.pylori infection which may cause recurrent gastritis. I would suggest you start PPI (Pantoprazole) before breakfast and preferably end...  Read Full »

I have a pain where my leg joins the hip. What could it be?

Query: Hello doctor, I am a 19 year old male. I have been having pain near the right groin, where the leg joins the hip, for the last two months. It used to be very painful mostly during the end of the day. It was not always present, only twice or thrice a week. But now, it has become worse. So, I went to...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. It is difficult to identify the cause on the X-ray. If the pain is now on the back as well, two things need to be ruled out. The first is arthritis of the hip and the second is PIVD (prolapsed intervertebral disc). An MRI of the right hip wi...  Read Full »

Is my vomiting because of food poisoning or virus?

Query: Hello doctor, Two days ago, I had what I thought was a standard case of food poisoning, mild diarrhea, and vomiting for around eight hours. By the next day, I was feeling fine and was able to keep all liquids and food down. Now, over 24 hours later, the vomiting has reoccurred. Should I be concerne...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. You have developed transient gastritis due to food poisoning and it may take few days to settle. You need to take PPI (proton pump inhibitor) Pantoprozole 40 mg for few days and an antiemitic (Ondansetron) for a day or two. It is not virus, you need not worry about i...  Read Full »

I am taking Pantozec 40 and Augmed 625. Does Augmentin cause stiffness of legs?

Query: Hello doctor, I had a painful, swollen, reddish boil under my armpit two days ago. I went to a doctor yesterday and he put me on antibiotics. Yesterday night, when I took the antibiotics, after some time I got the feeling of stiffness in my right calf and thigh. My leg felt heavy and affected my wa...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. The antibiotic which you are taking does not have the side effect of myalgia and stiffness or joint pains. However, Pantoprazole may cause some times such symptoms. I think the boil itself can cause the myalgia and there is nothing serious. You need to complete at l...  Read Full »

Is surgery needed for a labrum tear?

Query: Hello doctor, My wife has been diagnosed with a labrum tear. She is 37 years old. She wants to get a second opinion on the treatment options. Is surgery the only option available? Will not the labrum heal on its own? Currently, she is on ayurvedic treatment. I have attached a few files for your re...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through the copies of the investigations you posted (attachment removed to protect patient identity). My interpretations are as follows: She has arthritis of the hip joint with features of sacroiliitis (an inflammation of one or both of the sacroiliac joints) ...  Read Full »

Kindly suggest medicines for piles and blood in stools.

Query: Hello doctor, I am having blood in stools and I have piles. I also have pain in passing the stools. Can you suggest some medicine?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I would suggest the following to manage your painful piles. I suggest you start antibiotics preferably Ciplox TZ (Ciprofloxacin and Tinidazole) tablet twice daily. I also suggest you start tablet Lyser DP (Diclofenac, Serratiopeptidase, and Paracetamol) twice daily...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.